| Model Number |
8888145057P |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: a device history review revealed no discrepancies that may have contributed to a complaint of this failure mode.All quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the visual, physical and dimensional evaluation results indicated that the product met specification requirements.All dhr are reviewed for accuracy prior to product release.One picture was provided by the customer.Visual evaluation of this photo was performed and the image shows a portion of the am sleeve has bubbles or blistering.The photo reveals that the device was cut in the cuff and has possibly remains of blood.The reported condition has been confirmed with the photo provided by the customer.Based on the available information could not be attributing to manufacturing process.The most probable root cause can be considered as that the customer used a different cleaning agent from recommended.No trends or triggers have been found.No action is deemed necessary at this time.It must be noted that in-process controls are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the staff reached out and said that they received a patient back to remove their catheter.The catheter was for removal because the patient no longer needed dialysis.During removal of the catheter, they noticed blistering on the silver ion sleeve at the exit site.The catheter was replaced and removed by the physician.The catheter was placed on patient's internal jugular vein.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that only the silver ion sleeve was received in a sample jar.The bubbles on the silver sleeve are a normal part of the function of the device when the silver has been dissolved.Functional testing is not applicable.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the dhr (device history record) indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.